Inapproximability results for constrained approximate Nash equilibria. / Deligkas, Argyrios; Fearnley, John; Savani, Rahul.

In: Information and Computation, Vol. 262, No. Part 1, 10.2018, p. 40-56.

Research output: Contribution to journalArticlepeer-review

Published

Links

Abstract


Original languageEnglish
Pages (from-to)40-56
Number of pages17
JournalInformation and Computation
Volume262
Issue numberPart 1
Early online date5 Jun 2018
DOIs
Publication statusPublished - Oct 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 36122896